# SDR REXA2018121101237

- Difficulty date: December 11, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 27,720 hours, 25,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: 604350072
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIP COMPARTMENT DOOR SEAL STRIKER IS BENT ON FWD RT CORNER. REMOVED AND REPLACED AFT EQUIP COMPARTMENT DOOR SEAL STICKER IAW SRM 51-42-06.
